EconPapers    
Economics at your fingertips  
 

Skew t distributions via the sinh-arcsinh transformation

J. Rosco (), M. Jones () and Arthur Pewsey ()

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2011, vol. 20, issue 3, 630-652

Keywords: Azzalini-type distributions; Heavy tails; Quantile-based measures; Student’s t distribution; Skewness; Two-piece distributions; 60E05; 62F12; 62F25 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-010-0222-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:20:y:2011:i:3:p:630-652

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/s11749-010-0222-2

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:20:y:2011:i:3:p:630-652